you might consider a drug called lyrica. Read up on how it helps with anxiety on the internet. Prescribed for anxiety in Europe. I was on everything there is and nothing worked until I tried Lyrica. My anxiety is gone now !!!
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
Feb 27, 2018 · Is there any connection with statin use and neuropathy? in Neuropathy
I appreciate your not wanting a heart attack, but as I look back now at my need for statins, there are times I almost wish I would have died than to have to live with the constant pain of neuropathy that I believe that statins caused me. My doctor told me " don't expect this to go away."
Feb 26, 2018 · Is there any connection with statin use and neuropathy? in Neuropathy
Statin drugs can increase the risk of developing peripheral neuropathy,according to a study published in the May 14 issue of Neurology, the scientific journal of the American Academy of Neurology. People taking statins were14 times more likely to develop peripheral neuropathy than people who were not taking statins, according to the Danish study. They went on to say that there were positive benefits of statins and the overall risk of developing neuropathy is rare. This article had the heading EMBARGOED FOR RELEASE UNTIL 4 PM ET, MAY 13 2002. I'm not quite sure of the meaning of this? Also I don't know if I trust their conclusion as to it being "rare".
I found out quite by accident that lyrica help me to get off years of klonopin. I took it as a pain med but quickly found that it was very good for anxiety I don't know what it's like trying to get off of it but I do know I am totally off the benzos!! I suggest you go on line and explore the drug on google. Good luck
HI I am brand new on this site and a lousy typer so bear with me please. Iam on 120mg. of morphine and 600mg. of lyrica for neuropothy pain. have lost about half of my theeth so far but the meds I was on for anxiety are no longer needed. I could use someone who can spell and type for me ha ha. BEWARE of the benzos!! getting off of them is terrible. I could spend all day just telling you how bad they are! If you need pain meds you don't have much choice. God bless and i will be praying for you